AMS eContent Search Results
Matches for: msc=(19C09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Emmanuel D. Farjoun and Yoav Segev. Relative Schur multipliers and universal extensions of group homomorphisms. Contemporary Mathematics 682 (2017) 65-80.
Book volume table of contents   
View Article: PDF

[2] Martin H. Weissman. Covering groups and their integral models. Trans. Amer. Math. Soc. 368 (2016) 3695-3725.
Abstract, references, and article information   
View Article: PDF

[3] Andrey Minchenko. On central extensions of simple differential algebraic groups. Proc. Amer. Math. Soc. 143 (2015) 2317-2330.
Abstract, references, and article information   
View Article: PDF

[4] W. Chachólski. Covers of groups. Contemporary Mathematics 617 (2014) 109-131.
Book volume table of contents   
View Article: PDF

[5] A. Lavrenov. Unitary Steinberg group is centrally closed. St. Petersburg Math. J. 24 (2013) 783-794.
Abstract, references, and article information   
View Article: PDF

[6] Anthony C. Kable. The main involutions of the metaplectic group. Proc. Amer. Math. Soc. 127 (1999) 955-962. MR 1610921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1